# SDR AU960752

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Outer Wing Sys
- Component: Parten, P68B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING UPPER SKIN STRINGERS CRACKED - UPPER WING SKIN ALSO CRACKED - FOUND DURING INSPECTION IAW AD/P68/42
